Convergence of Bayes and credibility premiums

Schmidt, Klaus D.

Additional URL:
Document Type: Article
Year of publication: 1990
The title of a journal, publication series: ASTIN Bulletin : The Journal of the International Actuarial Association
Volume: 20
Issue number: 2
Page range: 167-172
Place of publication: Cambridge
Publishing house: Cambridge University Press
ISSN: 0515-0361 , 1783-1350
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item